# SDR UALA2012020200655

- Difficulty date: February 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 66,607 hours, 12,030 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK STATUS MESSAGE.  REPLACED SENSOR 21517 OPERATION AND INDICATION NORMAL.  ALSO REPLACED RIGHT PACK TEMP CONTROLLER PRECAUTIONARY.  RELOADED SOFTWARE AND ACCOMPLISHED GROUND TEST.
